# SDR IPXA1B64004

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED 14" AFT OF FWD LOWER CARGO DOOR.  OPENED NR 338291 DUE TO MAJOR REPAIR.  ALL WORK COMPLETED AND SIGNED FOR ON NR 338291. ITEM PLACED ON DEFERRAL FOR REPETITIVE INSP AS DESCRIBED IN EO B747-5330-40895A.
